MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 10010570
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Multiple batch numbers- 24099223, 24069448, 24069236.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd alaris extension set was leaking.The following information was received by the initial reporter with the following verbatim it was reported by customer that 60¿ extension set w/filter leaking near the filter when in use.
 
Additional Manufacturer Narrative
It was reported by customer that 60¿ extension set w/filter leaking near the filter when in use.One sample was received for quality evaluation.Visual examination was conducted and the sample received was determined to be different from the reported product.Without further information or the affected sample for investigation- this complaint cannot be verified, and the root cause remains unknown.The three lots of received sample were evaluated for their quality production history: a device history record review for model 10010570 lot number 24099223 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.A device history record review for model 10010570 lot number 24069448 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.A device history record review for model 10010570 lot number 24069236 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.
 
Event or Problem Description
No additional information.

Brand Name
BD ALARIS EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21210024
Report Number9616066-2025-00052
Device Sequence Number15471528
Product Code FPA
UDI-Device Identifier10885403233500
UDI-Public(01)10885403233500(11)240611(17)270611(10)24069236
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K790108
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number10010570
Device Lot NumberSEE H.10
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2024
Supplement Date Received by Manufacturer03/17/2025
Initial Report FDA Received Date01/22/2025
Supplement Report FDA Received Date03/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown